# SDR C2XA08IA149

- Difficulty date: July 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 16,719 hours, 13,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853401
- Condition: Out Of Adjust
- Location: Main Pax
- Part time: 16,719 hours, 13,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2975, THE CREW REPORTED THAT THE MAIN CABIN DOOR GETS HUNG UP WHEN OPENING ON THE UPPER RT.  MAINTENANCE ADJUSTED THE PAX DOOR, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
